MathSciNet Relay Station
MathSciNet bibliographic data
MR1620219 (99c:57035) 57M50 (57N10)
Callahan, Patrick J.; Hildebrand, Martin V.; Weeks, Jeffrey R. A census of cusped hyperbolic $3$-manifolds. With microfiche supplement. Math. Comp. 68 (1999), no. 225, 321–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement